# SDR DL72S971875

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK BS 870 WEB CRACKED AT RT INBD KEEL BEAM SUPPORT ANGLE.  REPAIRED PER SRM 53-10-9 TIME LIMITED INST.
